MathSciNet Relay Station
MathSciNet bibliographic data
MR159865 (28 #3081) 20.65
Newman, Morris Free subgroups and normal subgroups of the modular group. Illinois J. Math. 8 1964 262–265.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement